# SDR CALA2022072501868

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: D5347108820100
- Condition: Cracked
- Location: Fr66/ Str23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 66 ANS STR23L ANGLE IN PASSENGER CABIN. SEE AEROMAN NON ROUTINE 2022-308749 REMOVED AND REPLACED FRAME 66 AND STR. 23L ANGLE IN PASSENGER CABIN IAW SRM A320 51-72-11 AND DRAWING D53474250, PERFORMED DETAIL VISUAL INSPECTION AFFECTED AREA AND NOT FOUND DAMAGE IAW NTM 51-90-00. REFERENCE AEROMAN NON ROUTINE 2022-308749 FOR INSPECTION
